MAUDE Adverse Event Report: CENTERLINE BIOMEDICAL, INC. INTRA-OPERATIVE POSITIONING SYSTEM (IOPS); GUIDEWIRE

CENTERLINE BIOMEDICAL, INC. INTRA-OPERATIVE POSITIONING SYSTEM (IOPS); GUIDEWIRE
Model Number ATW-2
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record shows that the lot was released meeting all acceptance criteria.The hydrophilic coating on the distal end of the guidewire was visually confirmed to be partially peeled but was still attached to the guidewire.The tracking data from the procedure was used to create a video playback simulation of the guidewire and catheter positions inside the patient's anatomy when the issue occurred.Based on this simulation, it is likely that the damage was caused by the patient's tortuous anatomy which forced the guidewire into a sharp angle (>90°) and the user rapidly retracting the guidewire when resistance was felt.The guidewire instructions for use (ifu) have been updated to include a warning related to device manipulation and instructions on how to proceed if any resistance is felt but the guidewire lot used during this event did not contain this updated ifu.
 
Event or Problem Description
During a bevar (branched endovascular aortic repair) procedure, an iops atw-2 guidewire was damaged upon removal from the patient.During removal, the physician noted some resistance but continued to retract the guidewire.After the guidewire was removed, it was found that the hydrophilic coating on the distal tip had begun to delaminate.No patient adverse effects were reported due to this occurrence.

Brand Name
INTRA-OPERATIVE POSITIONING SYSTEM (IOPS)
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
CENTERLINE BIOMEDICAL, INC.
4535 renaissance pkwy
cleveland OH 44128 5701
Manufacturer (Section G)
YOKOWO CO.,LTD.
1112 kanohara, tomioka-shi
gunma 370-2495
JA  
Manufacturer Contact
amanda shade
4535 renaissance pkwy
cleveland, OH 44128-5701
2162067364
MDR Report Key21306703
Report Number3012154226-2025-00001
Device Sequence Number8848166
Product Code DQX
UDI-Device Identifier00843152102037
UDI-Public(01)00843152102037(11)240403(17)260403(10)2404-2005
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2026
Device Model NumberATW-2
Device Catalogue NumberATW-2
Device Lot Number2404-2005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexMale
Patient Weight60 KG
Patient EthnicityNon Hispanic
Patient RaceWhite